| Model Number |
CI-1600-05 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Erythema (1840); Skin Erosion (2075); Swelling/ Edema (4577)
| Date of Event |
08/25/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The recipient reportedly experienced redness, swelling, and device extrusion.A review of test sample indicates no bacterial infection.The recipient was explanted.
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
The recipient is reportedly in good health however, the recipient still has redness at implant site.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
The external visual inspection revealed the electrode was severed.This is believed to have occurred during revision surgery.The device passed photographic imaging inspection.System lock was verified.The condition of the electrode prevented an electrical tests from being performed.The device passed the electrical and mechanical tests performed.This device was explanted for medical reasons.The device passed the tests performed.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Advanced bionics considers the investigation into this reportable event as closed.The recipient has reportedly recovered.No further details will be provided, this is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.